# SDR AWXA960152

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 947.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3812 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CRACK IN CIRCUMFERENTIAL FRAME BS 947.75, RBL 17, STR 26R, RADIUS CUT OUT UNDER FAIL SAFE CHORD ANGLE.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-4.  (X)
